Vol 5, No 2 (2013)

Table of Contents

regular issue

Convergence theorems for a finite family of T-Zamfirescu operators PDF
Priya Raphael, Shaini Pulickakunnel 1-9
On polynomially *-paranormal operators PDF
Lingling Zhang, Atsushi Uchiyama, Kotaro Tanahashi, Muneo Cho 11-16
Adjugates of commuting-block matrices PDF
Robin Harte, Carlos Hernandez, Elena de Oteyza 17-21
Fixed point theorems for Rafiq $T$-contractive operator in CAT(0) spaces PDF
Gurucharan Singh Saluja 23-33
Approximation numbers for relatively bounded operators PDF
K. P. Deepesh, S. H. Kulkarni, M. T. Nair 35-42
Eigenvalues for a Schr\"odinger operator on a closed Riemannian manifold with holes PDF
Olivier Lablee 43-58
Generalized Jordan derivations on Frechet algebras PDF
Ismail Nikoufar 59-66
On pairs of generalized and hypergeneralized projections in a Hilbert space PDF
Sonja Radosavljevic, Dragan Djordjevic 67-75


ISSN: 2406-1573